# SDR UPS08851928

- Difficulty date: March 5, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 ALL FASTENER HOLES ON MAIN CABIN FLOOR PANEL F23 BARE WORN, KNIFEDGED, CRACKED, BROKEN OUT, OR CORRODED.  PANEL SKIN IS CORRODED.  REPLACED 1 EACH HAT CHANNEL, REPLACED SKIN ON PANEL IAW SRM 51-1-21, 51-1-8, 51-3-2.
